# SDR SIMA20170221007

- Difficulty date: February 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 41,448 hours, 38,106 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR LOWER FLANGE CRACKED OTBD OF RIB 9.  REPAIRED THE SPAR IAW ERS-EM-57MR-784.
